# SDR QXEA0200986

- Difficulty date: July 14, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT OUTBOARD SEAT TRACK X546 HAS TWO GOUGES IN CHANNEL AND SEVERAL ON TOP FLANGE.  REPAIRED IAW DHC-8-202 SRM 51-20-16 AND SRM 51-20-41.
